ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A note on a singular integral equation arising in water wave scattering

Manam, SR (2004) A note on a singular integral equation arising in water wave scattering. In: IMA Journal of Applied Mathematics, 69 (5). pp. 483-491.

[img] PDF
Note.pdf
Restricted to Registered users only

Download (65Kb) | Request a copy

Abstract

A quick method of solution of a singular integral equation of the first kind involving both logarithmic singularity as well as Cauchy-type singularity is explained.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Institute of Mathematics and its Applications.
Keywords: singular integral equation;logarithmic singularity;surface water waves
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Feb 2008
Last Modified: 19 Sep 2010 04:17
URI: http://eprints.iisc.ernet.in/id/eprint/2475

Actions (login required)

View Item View Item